# SDR SWIA200110514

- Difficulty date: December 28, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 36,749 hours, 45,106 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER NR 8 CRACKED AT LEFT WING NR 2 FUEL PANEL.  REPAIRED STRINGER CRACK IAW EMB SRM 57-20-03.
